number of downloads : ?
Title Transcription
L リョウリツテキ キョウ セイソク ハングン
Title Alternative
L-Compatible Orthodox Semigroups
File
language
eng
Author
Yamada, Miyuki
Description
In the previous papers [6] and [7], the structure of L-compatible orthodox semigroups has been studied. In particular, it has been shown that an orthodox semigroup S is L-compatible if and only if S is an orthodox right regular band of left groups. In this paper, a construction theorem for L-compatible orthodox semigroups is established. Further, the construction of L- and H-compatible orthodox semigroups is also discussed.
Journal Title
Memoirs of the Faculty of Literature and Science, Shimane University. Natural sciences
Volume
11
Start Page
1
End Page
7
ISSN
03709434
Published Date
1977-12-20
NCID
AN0010806X
Publisher
島根大学文理学部
Publisher Aalternative
The Faculty of Literature and Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Faculty of Science and Engineering